Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Went to sleep after smoking. Why high BP? Head heavy, why?

i was smoking last night before i went to sleep when i suddenly felt my head tingle and i had the urge to vomit . i immediately put out my cigarette. i had a funny feeling i was suffering from hypertension . my head felt light and tight, as if it would explode. when i stopped smoking, the feeling went slowly back to normal. i tried smoking again today, and i didn t experience it again.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

This is likely to be the effect of nicotine and several other toxic components / contaminants in the cigarette (highly variable in each)
One cannot judge the pressure from the feelings...
A routine physical examination by an Internist will be the best solution to exclude any underlying problem
Stop smoking – immediately, completely and permanently...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor